# SDR SWIA202265840

- Difficulty date: March 28, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CARGO DOOR'S EXTERNAL SKIN HAS CHAFES AND SCRATCHES ALONG THE TOP EDGE NEAR IT'S CENTERLINE.     (C-CHECK RO 6/1/2022)    REPAIRED THE CARGO DOOR'S EXTERNAL SKIN CHAFES AND SCRATCHES ALONG THE TOP EDGE NEAR IT'S CENTERLINE REF REO 601R-52-31-396 REV -- DATED 2022-04-26 LEAK CHECK GOOD C/W 51-900-1003-SKY
